I’m posting here though. I haven’t been texting or bothering my sister though.
That’s ok. I Think most people have days they’d rather hide under a rock than deal with the world. I also have had days like that.
I agree with @Mr_Hope. It’s ok and happens to everyone from time to time
Well, I’m just stabilizing on 15mg Abilify. I was probably aggravating people.
Well it’s not your fault. These drugs do funny things to us. For me they do kind of a personality change. But it can’t be helped, need the drugs to avoid psychosis.
I know what you mean about the personality change. I’m not really sure what mine is anymore.
Meds don’t change me much. But on some APs, I’ve had side effects that were noticeable, like staring off into space or my head bobbing or my fingers moving strangely. Years ago, I was on one that made my mouth move as if I was chewing food. No one would believe me that I wasn’t eating anything.
All of those side-effects sound worrying. I hope you are on meds you are comfortable with now.
I’m on Haldol now. 10 mg. It gives me akithisia
I just googled akithesia. Doesen’t sound good. Do you have options?
I take Cogentin for it. It helps but doesn’t completely take it away
This topic was automatically closed 14 days after the last reply. New replies are no longer allowed.